# SDR DHLA2009770AT517

- Difficulty date: December 19, 2008
- Submitted: January 11, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 1-306 LOWER FUSELAGE INTERIOR FWD NOSE COMPARTMENT, LOWER CHORD AND SUPPORT CHANNEL WITH CORROSION AT BS 227.8 LBL2.  REPAIRED FUSELAGE FWD NOSE COMPT LOWER CHORD SECTION AT BS 227.8 BTWN LBL 5.5 AND RBL 6 IAW SRM 51-40-4 FIG 1.
